# SDR YENA201708310721

- Difficulty date: August 31, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N653JB
- Make and model: Airbus A320-232
- Aircraft serial: 3039
- Aircraft time: 43,188 hours, 15,048 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2079102AB
- Part serial: 0690553
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 43,193 hours, 15,049 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

CABIN PRESSURE SYS 1 FAULT AT FL 350,  COMPLETED EMERGENCY DESCENT IN CHS ( AUTOMATIC CABIN PRESSURE CONTROL SYSTEM- CPC1 ).  R & R CP1 CONTROL BOX, PERFORMED OPS CHECK, OPS AND SYSTEM TESTED OK IAW AMM 21-31-34.
